# SDR REXA2018081520686

- Difficulty date: August 12, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 26,509 hours, 17,584 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Jump Seat
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEAT LIFEVEST MISSING.  INSTALLED A NEW FA JUMPSEAT LIFE VEST IAW AMM 25-61-03.
